MathSciNet Relay Station
MathSciNet bibliographic data
MR89412 (19,671c) 55.0X
Haefliger, André; Reeb, Georges Variétés (non séparées) à une dimension et structures feuilletées du plan. (French) Enseignement Math. (2) 3 (1957), 107–125.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement